# SDR CA010628045

- Difficulty date: May 20, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 5,140 hours
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 2489403
- Condition: Failed
- Location: Throttle
- Part time: 5,141 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THROTTLE CONTROL CABLE BROKE AT ENGINE END RESULTING IN LOSS OF ENGINE POWER SELECTION CAPABILITY. SUBSEQUENTLY, ALL ENGINE CONTROL /CABLES ON BOTH ENGINES WERE REPLACED.
